# SDR HEEA084458

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- Aircraft time: 13,246 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031023
- Part serial: RH2129
- Condition: Leaking
- Location: Flt Controls
- Part time: 17,641 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CYCLIC AND COLLECTIVE SERVO ACTUATOR IS LEAKING FROM THE EXCLUDER SEALS. IN SHOP FOR REPAIR.
